Nurofen Fever Remedies

Filter
View
  • Nurofen For Children Soft Chews Nurofen For Children Soft Chews 12 Chewable Capsules

    For the relief of mild to moderate pain and cold and flu symptoms including high temperature. Contains Ibuprofen. Suitable for children aged 7 +

    3 reviews In Stock
    £5.99
  • Nurofen for Children Liquid Strawberry Flavour Nurofen for Children Liquid Strawberry Flavour 200ml

    Nurofen for Children is an ibuprofen suspension that starts to work directly at the source of pain and fever to help ease your childs discomfort, fast.

    8 reviews In Stock
    £7.99
  • Nurofen For Children Orange Nurofen For Children Orange 100ml

    Nurofen For Children Orange Flavour is formulated especially for children to help reduce a fever as well as aches and pains. Suitable for babies from 3 months and weighing over 5kg.

    2 reviews In Stock
    £4.19
  • Nurofen Express Ibuprofen 256mg Nurofen Express Ibuprofen 256mg 16 Caplets

    Nurofen Express 256mg 16 Caplets get straight to the source of the pain, delivering relief twice as fast as standard caplets.

    8 reviews In Stock
    £3.99
  • Nurofen for Children Liquid Strawberry Flavour Nurofen for Children Liquid Strawberry Flavour 100ml

    Nurofen For Children Strawberry works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. Nurofen contains 100mg of the active ingredient Ibuprofen.

    9 reviews In Stock
    £4.19
  • Nurofen Double Strength For Children 7-12 years Strawberry Flavour Nurofen Double Strength For Children 7-12 years Strawberry… 100ml

    Nurofen Double Strength For Children Strawberry works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. Nurofen contains 200mg of the active ingredient Ibuprofen. Suitable for children from 7-12 Years.

    0 reviews In Stock
    £8.39
  • Nurofen Double Strength For Children 7-12 years  Orange Flavour Nurofen Double Strength For Children 7-12 years Orange… 100ml

    Nurofen Double Strength For Children Orange works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. Nurofen contains 200mg of the active ingredient Ibuprofen. Suitable for children from 7-12 Years.

    1 review In Stock
    £7.49
  • Nurofen For Children Cold, Pain, Fever Strawberry Flavour Nurofen For Children Cold, Pain, Fever Strawberry Flavour 100ml

    Nurofen For Children Cold, Pain, Fever Strawberry Flavour helps your little one feel better thanks to this strawberry flavoured suspension, suitable for 3 months, to 9 years.

    0 reviews In Stock
    £4.59

You may come down with a fever for a number of reasons, but it doesn’t have to stay that way for long. You can recover quickly from any fever symptoms by using effective fever remedies. If you start to use fever treatment products as soon as you recognise fever symptoms, you will recover much more quickly.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply